Previous |  Up |  Next

Article

Title: Inertial law of symplectic forms on modules over plural algebra (English)
Author: Jukl, Marek
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 122
Issue: 2
Year: 1997
Pages: 191-196
Summary lang: English
.
Category: math
.
Summary: In this paper the problem of construction of the canonical matrix belonging to symplectic forms on a module over the so called plural algebra (introduced in [5]) is solved. (English)
Keyword: linear algebra
Keyword: free module
Keyword: symplectic form
Keyword: symplectic basis
Keyword: bilinear form
MSC: 15A63
MSC: 16D40
MSC: 51A50
idZBL: Zbl 0892.15019
idMR: MR1460949
.
Date available: 2009-09-24T21:25:03Z
Last updated: 2015-09-15
Stable URL: http://hdl.handle.net/10338.dmlcz/125919
.
Reference: [1] F. W. Anderson F. K. Fuller: Rings and Categories of Modules.Springer-Verlag, New-York, 1973. MR 1245487
Reference: [2] E. Artin: Geometric Algebra.Nauka, Moskva, 1969. (In Russian.) Zbl 0174.29401, MR 0242847
Reference: [3] M. F. Atiyah I. G. MacDonald: Introduction to Commutative Algebra.Mir, Moskva, 1972. (In Russian.) MR 0349645
Reference: [4] M. Jukl: Grassmann formula for certain type of modules.Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 3Jt (1995), 69-74. Zbl 0860.13006, MR 1447256
Reference: [5] M. Jukl: Inertial laws of quadratic forms on modules over plural algebra.Math. Bohem. 120 (1995), 255-263. MR 1369684
Reference: [6] M. Jukl: Linear forms on free modules over certain local ring.Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math. 32 (1993), 49-62. Zbl 0810.13006, MR 1273169
Reference: [7] B. R. McDonald: Geometric Algebra over Local Rings.Pure and applied mathematics. New York, 1976. Zbl 0346.20027, MR 0476639
.

Files

Files Size Format View
MathBohem_122-1997-2_10.pdf 304.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo